# SDR SIMA2011339012

- Difficulty date: December 2, 2011
- Submitted: December 5, 2011
- Operation: Air carrier
- Aircraft: N801AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145469
- Aircraft time: 24,983 hours, 21,670 cycles
- Engine: Rroyce AE3007A13
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: AE3007A13
- Part serial: CA312162
- Condition: Malfunctioned
- Location: Left
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 2744 THE CREW REPORTED SMOKE EMINATING FROM THE TOP AFT EDGE OF THE LEFT ENGINE, UP UNTIL AT LEAST 15 MINUTES AFTER SHUTDOWN.  THE CREW NOTED IT SEEMED LIKE OIL OR HYDRAULIC FLUID SMOKE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE LEFT ENGINE IAW WC 71-000-00.  THE OPERATIONAL AND LEAK CHECK WERE GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
